Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Oscillation Theorems for a Class of Nonlinear Second Order Differential Equations with Damping"
written by Xiaojing Wang, Guohua Song,
published by Advances in Pure Mathematics, Vol.3 No.1A, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top